RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



SIGMA:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


SIGMA, 2019, Volume 15, 058, 15 pp. (Mi sigma1494)  

Linear Differential Systems with Small Coefficients: Various Types of Solvability and their Verification

Moulay A. Barkatoua, Renat R. Gontsovbc

a Laboratoire XLIM (CNRS UMR 72 52), Département Mathématiques-Informatique, Université de Limoges, Faculté des Sciences et Techniques, 123 avenue Albert Thomas, F-87060 LIMOGES Cedex, France
b Moscow Power Engineering Institute, Krasnokazarmennaya 14, Moscow 111250, Russia
c Institute for Information Transmission Problems RAS, Bolshoy Karetny per. 19, build. 1, Moscow 127051, Russia

Abstract: We study the problem of solvability of linear differential systems with small coefficients in the Liouvillian sense (or, by generalized quadratures). For a general system, this problem is equivalent to that of solvability of the Lie algebra of the differential Galois group of the system. However, dependence of this Lie algebra on the system coefficients remains unknown. We show that for the particular class of systems with non-resonant irregular singular points that have sufficiently small coefficient matrices, the problem is reduced to that of solvability of the explicit Lie algebra generated by the coefficient matrices. This extends the corresponding Ilyashenko–Khovanskii theorem obtained for linear differential systems with Fuchsian singular points. We also give some examples illustrating the practical verification of the presented criteria of solvability by using general procedures implemented in Maple.

Keywords: linear differential system, non-resonant irregular singularity, formal exponents, solvability by generalized quadratures, triangularizability of a set of matrices.

Funding Agency Grant Number
Russian Foundation for Basic Research 17-01-00515_
16-51-150005__
The work of R.G. was partially supported by the Russian Foundation for Basic Research (projects 16-51-1500005 and 17-01-00515).


DOI: https://doi.org/10.3842/SIGMA.2019.058

Full text: PDF file (373 kB)
Full text: https://www.imath.kiev.ua/~sigma/2019/058/
References: PDF file   HTML file

Bibliographic databases:

ArXiv: 1901.09951
MSC: 34M03, 34M25, 34M35, 34M50
Received: January 30, 2019; in final form July 31, 2019; Published online August 9, 2019
Language:

Citation: Moulay A. Barkatou, Renat R. Gontsov, “Linear Differential Systems with Small Coefficients: Various Types of Solvability and their Verification”, SIGMA, 15 (2019), 058, 15 pp.

Citation in format AMSBIB
\Bibitem{BarGon19}
\by Moulay~A.~Barkatou, Renat~R.~Gontsov
\paper Linear Differential Systems with Small Coefficients: Various Types of Solvability and their Verification
\jour SIGMA
\yr 2019
\vol 15
\papernumber 058
\totalpages 15
\mathnet{http://mi.mathnet.ru/sigma1494}
\crossref{https://doi.org/10.3842/SIGMA.2019.058}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000479323900001}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85074511381}


Linking options:
  • http://mi.mathnet.ru/eng/sigma1494
  • http://mi.mathnet.ru/eng/sigma/v15/p58

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Symmetry, Integrability and Geometry: Methods and Applications
    Number of views:
    This page:142
    Full text:19
    References:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021